Advertisement

Periodica Mathematica Hungarica

, Volume 5, Issue 3, pp 249–253 | Cite as

On constructing doubly diagonalized latin squares

  • Charles C. Lindner
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Hedayat andE. Seiden,On a method of sum composition of orthogonal latin squares II, RM-257, Department of Statistics and Probability, Michigan State University, 1970.Google Scholar
  2. [2]
    A. J. W. Hilton, On double diagonal and cross latin squares,J. London Math. Soc. (2)6 (1973), 679–689.Google Scholar

Copyright information

© Akadémiai Kiadó 1974

Authors and Affiliations

  • Charles C. Lindner
    • 1
  1. 1.Department of MathematicsAuburn UniversityAuburnUSA

Personalised recommendations